| Model Number |
SPL-S |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported that the port on the ultrasonic lithotriptor (where the transducer plugs into) was cracked.The issue occurred during inspection for use and there were no reports of patient harm.
Additional Manufacturer Narrative
The device was returned to olympus for evaluation/inspection.Based on the results of the investigation, the ultrasonic lithotriptor (where the transducer plugs into) was cracked identified.It is likely the result of a fracture; however, a definitive root cause could not be established.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No additional information received from the customer.